# SDR FDEA202206221505

- Difficulty date: June 22, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 10,291 hours, 4,605 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW FIXED L/E NOSE FORMER CRACKED AT THE #8 SLAT INBD AUX TRACK REPLACED FORMER IAW EA # H-5720-T0368847-P.
